# SDR JJBA20170414015

- Difficulty date: April 14, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 37,583 hours, 49,910 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: Pax Door
- Part time: 37,583 hours, 49,910 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL CRACK FOUND ON FWD SIDE OF BOTTOM BEAM OF PASSENGER DOOR SHELL. REMOVED CRACKED BEAM ASSEMBLY.
